| Catalog Number |
101/561/090 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tracheostomy tube that is purple, is the wrong size and does not protrude from the tracheostomy tube.It was therefore impossible to insert the tube.There was patient involvement, but no patient harm.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.